# SDR USAA070690

- Difficulty date: August 28, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 55,165 hours, 55,165 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Pyllon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF RT ENGINE PYLON AT PANEL 5828R OPENING HAS CRACK.  INSTALLED DOUBLER PER TYP REP 54-30-07, DEFECT SIZE:  .75 INCH.
